×

Found 165 Documents (Results 1–100)

On the density of certain modules of polyanalytic type in spaces of integrable functions on the boundaries of simply connected domains. (English) Zbl 1345.30041

Sb. Math. 207, No. 1, 140-154 (2016); translation from Mat. Sb. 207, No. 1, 151-166 (2016).
MSC:  30E10 30G20 41A10
PDFBibTeX XMLCite
Full Text: DOI

Conjugate functions on the closed interval and their relationship with uniform rational and piecewise polynomial approximations. (English. Russian original) Zbl 1339.41018

Math. Notes 99, No. 2, 272-283 (2016); translation from Mat. Zametki 99, No. 2, 248-261 (2016).
MSC:  41A20 41A10 41A50
PDFBibTeX XMLCite
Full Text: DOI

General moduli of smoothness and approximation by families of linear polynomial operators. (English) Zbl 1326.42004

Zayed, Ahmed I. (ed.) et al., New perspectives on approximation and sampling theory. Festschrift in honor of Paul Butzer’s 85th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-08800-6/hbk; 978-3-319-08801-3/ebook). Applied and Numerical Harmonic Analysis, 269-298 (2014).
PDFBibTeX XMLCite
Full Text: DOI

\(L_p\)-inequalities for differences and derivatives of positive order for functions with spectrum in the ball or spherical layer. (English. Russian original) Zbl 1338.42032

Math. Notes 95, No. 3, 388-398 (2014); translation from Mat. Zametki 95, No. 3, 433-444 (2014).
PDFBibTeX XMLCite
Full Text: DOI

Bounded solutions and \(L_p\)-solutions of a Volterra integral equation in a Banach space. (English. Russian original) Zbl 1277.45018

J. Math. Sci., New York 191, No. 3, 470-478 (2013); translation from Neliniĭni Kolyvannya 15, No. 3, 427-432 (2012).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field